Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Can regular shaving of the vagina cause pus filled bumps and what is the reason for white discharge?

Ok. So I shave regularly on my vagina. I stopped for a few days to try and grow out my hair but usually when I do this, one or two hair follicles become red and bumpish like. So, I shaved the hair off because I did not want this happening. So one of the bumps never went away and gradually got bigger. It had like a purple look to it. I squeezed it and a brown puss came out. I am worried. I am 15 years old and also, I regularly get white discharge. My periods are also funky, they usually last 2 weeks. Can you help? Thanks
Asked On : Mon, 23 Dec 2013
Answers:  2 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Jan 2014
Hi. thanks for your concern at HCM

Seems to be suffering from razor bumps.

I usually advice my patients to take a week of oral antibiotics along with application of a topical antibacterial like mupirocin ointment.

Shaving less frequently, shaving with the grain, shaving after properly softening the hairs(shaving during a hot shower), using a shaving gel, replacing an old blade with a new one etc are a few measures you can take to avoid causing razor bumps in future.

Whitish vaginal discharge specially if it is associated with vulval itching could be because of Yeast infection.

I would advice that you visit a gynecologist for a visual confirmation of diagnosis and also for discussion regarding your prolonged periods.

take care
regards
Answered: Mon, 23 Dec 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, Welcome to Health care magic forum.
Being a minor and not experienced in shaving, there may be scratches on the skin, and get infected, and may form boils.
The reason for white discharge may be the infection, or gastric hyperacidity.
I advise you to consult a doctor for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole, cifixime, and ranitidine for cure.
Take more of green leafy vegetables, pulses, and sprouts and
Protein rich foods to develop the resistance against such infections.
Wishing for a quick and complete recovery, Thank you.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions